Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2021, Volume 25, Number 2, Pages 381–392 (Mi vsgtu1843)  

Short Communication
Differential Equations and Mathematical Physics

Exact boundaries for the analytical approximate solution of a class of first-order nonlinear differential equations in the real domain

V. N. Orlov*, O. A. Kovalchuk

National Research Moscow State University of Civil Engineering, Moscow, 129337, Russian Federation

Abstract: The paper gives a solution to one of the problems of the analytical approximate method for one class first order nonlinear differential equations with moving singular points in the real domain. The considered equation in the general case is not solvable in quadratures and has movable singular points of the algebraic type. This circumstance requires the solution of a number of mathematical problems.
Previously, the authors have solved the problem of the influence of a moving point perturbation on the analytical approximate solution. This solution was based on the classical approach and, at the same time, the area of application of the analytic approximate solution shrank in comparison with the area obtained in the proved theorem of existence and uniqueness of the solution.
Therefore, the paper proposes a new research technology based on the elements of differential calculus. This approach allows to obtain exact boundaries for an approximate analytical solution in the vicinity of a moving singular point.
New a priori estimates are obtained for the analytical approximate solution of the considered class of equations well in accordance with the known ones for the common area of action. These results complement the previously obtained ones, with the scope of the analytical approximate solution in the vicinity of the movable singular point being significantly expanded.
These estimates are consistent with the theoretical positions, as evidenced by the experiments carried out with a non-linear differential equation having the exact solution. A technology for optimizing a priori error estimates using a posteriori estimates is provided. The series with negative fractional powers are used.

Keywords: moving singular points, nonlinear differential equation, Cauchy problem, exact boundaries of a domain, a priori and a posteriori errors, analytical approximate solution
* Author to whom correspondence should be addressed

DOI: https://doi.org/10.14498/vsgtu1843

Full text: PDF file (938 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.911
MSC: 35A25, 35C10, 35A35
Received: January 21, 2021
Revised: April 30, 2021
Accepted: May 11, 2021
First online: June 1, 2021
Language:

Citation: V. N. Orlov, O. A. Kovalchuk, “Exact boundaries for the analytical approximate solution of a class of first-order nonlinear differential equations in the real domain”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 25:2 (2021), 381–392

Citation in format AMSBIB
\Bibitem{OrlKov21}
\by V.~N.~Orlov, O.~A.~Kovalchuk
\paper Exact boundaries for the analytical approximate solution of~a~class of first-order nonlinear
differential equations in the real domain
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2021
\vol 25
\issue 2
\pages 381--392
\mathnet{http://mi.mathnet.ru/vsgtu1843}
\crossref{https://doi.org/10.14498/vsgtu1843}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000675806400009}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1843
  • http://mi.mathnet.ru/eng/vsgtu/v225/i2/p381

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:69
    Full text:28
    References:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021